# SDR V0XD201808040006

- Difficulty date: July 28, 2018
- Submitted: August 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180721
- Condition: Cracked
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER ANGLE FOR DOOR LATCH MECHANISM CRACKED.  REPLACED THE ANGLE IAW SRM 51-25-21, 51-21-11, AND 51-42-06.
